Header

UZH-Logo

Maintenance Infos

Hamiltonian/gauge theoretical Gromov-Witten invariants of toric varieties


Halic, Mihai (2006). Hamiltonian/gauge theoretical Gromov-Witten invariants of toric varieties. Mathematische Zeitschrift, 252(1):157-208.

Abstract

We present a purely algebraic approach to the Hamiltonian / Gauge theoretical invariants associated to torus actions on affine spaces. Secondly, we address the issue of computing the invariants: a localization and a genus recursion formula are deduced.

Abstract

We present a purely algebraic approach to the Hamiltonian / Gauge theoretical invariants associated to torus actions on affine spaces. Secondly, we address the issue of computing the invariants: a localization and a genus recursion formula are deduced.

Statistics

Citations

Altmetrics

Downloads

43 downloads since deposited on 11 Jan 2010
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:English
Date:2006
Deposited On:11 Jan 2010 16:05
Last Modified:07 Jul 2024 03:43
Publisher:Springer
ISSN:0025-5874
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s00209-005-0852-3
  • Content: Published Version
  • Language: English
  • Description: Nationallizenz 142-005